Journal article icon

Journal article

The mathematical modelling of cell kinetics in corneal epithelial wound healing

Actions


Access Document


Publisher copy:
10.1006/jtbi.1998.0852

Authors


Journal:
J Theor Biol More from this journal
Volume:
197
Pages:
15-40
Publication date:
1999-01-01
DOI:
Pubs id:
pubs:194895
UUID:
uuid:aaaceabe-5db2-445c-a54e-0f2c44a02d56
Local pid:
pubs:194895
Source identifiers:
194895
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP